# SDR RAIA00808025

- Difficulty date: August 24, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 10,548 hours, 9,931 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 7978 RIC  LANDING GEAR AIR/GND DISAGREE MESSAGE ON THE EICAS AND THE GEAR WOULD NOT RETRACT.  MX INSPECTED AND FOUND THAT THE NLG WOW PROXIMITY SENSOR CONNECTOR WAS LOOSE AND THAT THE RH MLG AIR/GND PROXIMITY SWITCH WAS OUT OF ADJUSTMENT.  CORRECTIONS WERE MADE AND THE SYSTEM CHECKED GOOD AS PER AMM PROCEDURES.
